# SDR UIEA2020070731485

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,317 hours, 15,350 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Left Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER PRESSURE PUMP LOSING FUEL.. FUELED CTR TANK TO 33.5K LBS OF FUEL. INSPECTED AIRCRAFT FOR LEAKS, NO LEAKS NOTED ON LT CENTER FUEL TANK IAW AMM 28-42-00.
